# SDR SWAA2025040701490

- Difficulty date: March 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN TOILET SERVICE DOOR 145AL AT FUSELAGE EXTERIOR 2025-171919<[01] ON STEP 1. TOOL USED: ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 242232211. DUE DATE: 14-NOV-25.;[02] PERFORMED PERMANENT REPAIR LOCATED ON SKIN TOILET SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW B737-800 SRM 52-40-01-2R-8 REPAIR 8. SEE INDIVIDUAL SING-OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED ON SKIN TOILET SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW B737-800 SRM 52-40-01-2R-8 REPAIR 8. SEE INDIVIDUAL SING-OFF BELOW.
